# SDR SWAA2025031295686

- Difficulty date: February 13, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP LH (5EA) AND RH (5EA) AT FWD GALLEY AREA 2025-113163 <[01].  REPLACED PHOTOLUMINESCENT STRIP LH (5EA) AND RH (5EA) AT FWD GALLEY AREA IAW B737-700 AMM-33-51-15-400-802 AND DWG-33500007 REV 2.; [02] CORRECTED STEP 1.  REPLACED PHOTOLUMINESCENT STRIP LH (5EA) AND RH (5EA) AT FWD GALLEY AREA IAW B737-700 AMM-33-51-15-400-802 AND DWG-33500007 REV 2.  INSTALLATION WILL BE COMPLETED ON TTG8Q003M6EY; [03] REPLACED PHOTOLUMINESCENT STRIP LH (5EA) AND RH (5EA) AT FWD GALLEY AREA IAW B737-700 AMM-33-51-15-400-802 AND DWG-33500007 REV 2.  INSTALLATION WILL BE COMPLETED ON TTG8Q003M6EY.
